# SDR USAASB03218

- Difficulty date: December 19, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EN ROUTE FROM PIT TO IND, AT FL200, THE CABIN ALTITUDE WARNING HORN SOUNDED WITH NO AUTO FAIL LIGHT.  CREW DESCENDED FLIGHT TO 12,000 FEET AND USED MANUAL AC TO CLOSE OUTFLOW VALVE BUT COULD NOT OPEN IT.  CREW HAD TO USE MANUAL DC TO OPEN OUTFLOW VALVE.  FLIGHT CONTINUED ONTO IND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFT OUTFLOW VALVE PER MM 21-31-11-400.  OPS CHECK GOOD PER MM 21-31-00-1201.  (M)
